Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of apparent double points on a certain $V_k^n$ in an $S_{2k + 1}$


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 39 (1933), 755-757
DOI: https://doi.org/10.1090/S0002-9904-1933-05728-2
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 6 (1933), 392--394
MathSciNet review: 1562724
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05728-2